What are some physical signs that someone is using meth?
Common indicators that someone is “tweaking” or using meth include: grinding teeth, obsessive picking of the face or body, hallucinations, (auditory or visual), euphoria, extreme energy, and no sleep for 2-3 days, dramatic weight loss, paranoia and aggressive behavior. back to top Is it possible to overdose from methamphetamine? Yes, one can fatally overdose from use of methamphetamine. Increased heart rate, increased blood pressure, and vascular constriction affect many organ systems, causing heart problems, stroke, and acute kidney failure. They usually result in direct toxic effects, followed by multiple organ failure. Death from a methamphetamine overdose is associated with the rapid onset of kidney failure and collapse of the circulatory system. A large percentage of patients who die usually have symptoms of coma, shock, inability to pass and secrete urine, and muscle twitching.